# SDR DALA2016032102217

- Difficulty date: March 21, 2016
- Submitted: March 22, 2016
- Operation: Air carrier
- Aircraft: N670DN
- Make and model: Boeing 757232
- Aircraft serial: 25331
- Aircraft time: 76,932 hours, 34,466 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Ball Screw
- Condition: Corroded
- Location: Lt Wing Te Flapo
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING NR 4 FLAP BALLSCREW CORRODED.  SUMMARY SEE NR FOR ADDITIONAL INFORMATION 080-0001:2751-2538/001 00239 BALL SCREW INSTALLED ON AMDS CARD 2751-2538. UNSUCCESSFUL PARTS CHANGE SENT TO RECORDS 64723.
